About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 501592, 9 pages
http://dx.doi.org/10.1155/2013/501592
Research Article

Weighted Vector-Valued Holomorphic Functions on Banach Spaces

Escuela Politécnica Superior de Alcoy, IUMPA, Universitat Politècnica de València, Plaza Ferrándiz y Carbonell 1, 03801 Alcoy, Spain

Received 11 February 2013; Accepted 14 May 2013

Academic Editor: Anna Mercaldo

Copyright © 2013 Enrique Jordá. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the weighted Banach spaces of vector-valued holomorphic functions defined on an open and connected subset of a Banach space. We use linearization results on these spaces to get conditions which ensure that a function defined in a subset of an open and connected subset of a Banach space , with values in another Banach space , and admitting certain weak extensions in a Banach space of holomorphic functions can be holomorphically extended in the corresponding Banach space of vector-valued functions.